Topological order and topological entropy in classical systems. / Castelnovo, Claudio; Chamon, Claudio.

In: Physical Review B, Vol. 76, No. 17, 174416, 11.2007, p. 174416.

Research output: Contribution to journalArticle

Published

Documents

  • PhysRevB

    Final published version, 118 KB, PDF document

Links

Original languageEnglish
Article number174416
Pages (from-to)174416
Number of pages5
JournalPhysical Review B
Volume76
Issue number17
DOIs
Publication statusPublished - Nov 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 377341